MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55160-1030
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a pipeline stent failed to deploy.The patient was undergoing surgery for treatment of a fusiform, unruptured flow-diverting stent treatment for aneurysm located on the intracranial aneurysm with a max diameter of 3.5mm and a 1mm neck diameter.The landing zone was 3.4mm distally and 3.1mm proximally.Access vessel was the femoral artery measuring at 6mm.It was noted the patient's blood vessel tortuosity was normal.Dual antiplatelet therapy (dapt) was administered.It was reported that during the procedure by the physician, after forming the hoop with the first 3.5 × 8 (3d) coil, a 4 × 20 flow-d iverting stent was advanced through a marksman microcatheter.When approximately one-third of the stent had been deployed, the position was noted to be suboptimal, so it was retrieved for adjustment.After withdrawing the catheter, it was found that the stent could not be deployed.When the operator attempted to withdraw the stent, it was found to be unable to withdraw it.Upon pulling back with slight additional force, the stent push rod fractured.The microcatheter and flow-diverting stent were immediately removed as a whole.A phenom 27 and a 4 × 18 pipeline were implanted instead, with smooth deployment process.The 3.5 × 8 coil was detached to continue embolization.After filling with 2 × 6 and 1.5 × 4 coils, angiography showed no hemorrhage and no occlusion, and the procedure was completed.The catheter was flushed and all devices were prepared as indicated in the ifu.No patient complications were associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated b5, d9 h3: analysis results were not available at the time of this report.A follow-up will be sent once analysis is complete.H6: the evaluation codes have been updated for this event medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The pipeline failed to open at the proximal end of the stent and was not placed in a vessel bend at the time of the failure to open.No additional steps or other devices were successfully used to open the pipeline, as the stent could not be retrieved into the catheter despite an attempt being made.The catheter did not encounter resistance during retrieval of the stent.The cause of the event was not determined.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24734397
Report Number9617601-2026-02137
Device Sequence Number16014520
Product Code KRA
UDI-Device Identifier00847536026278
UDI-Public(01)00847536026278(17)270119(10)228123023
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55160-1030
Device Catalogue NumberFA-55160-1030
Device Lot Number228123023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2026
Supplement Date Received by Manufacturer03/31/2026
05/08/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/28/2026
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight55 KG